MathSciNet Relay Station
MathSciNet bibliographic data
MR1029904 43A46 (11K31)
Bourgain, J. On $\Lambda(p)$-subsets of squares. Israel J. Math. 67 (1989), no. 3, 291–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement